Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medicine for sinus tachycardia

Began taking Propranolol over 40 years ago for Sinus Tachycardia---30 mg/da. In later years, dosage was increased to treat palpitations, etc. I am still taking 80 mg/da and it works good for the heart associated problems. But, recently, I went on a strict diet, lost 25 pounds, to get to my desired weight. Do not know if the diet change is related to my new problems. For the past two weeks, If I take 80 mg, my blood pressure drops to 60 or sometimes, below, on the bottom number (forgot the correct name). Three days ago I dropped the propranolol to 40 mg/da---and I did it too fast. Palpitations and rhythm problems surfaced, again---but the blood pressure issue was resolved. So now, I am gradually increasing propranolol back to as close to 80 as I can stand---and still maintain reasonable blood pressure. There seems to be no happy medium for these two issues. Do you have any suggestions or alternatives? E-mail: YYYY@YYYY
Mon, 10 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Consult a cardiologist and get evaluated.

A detailed evaluation is required.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 31 year old female. I have a history of inappropriate sinus tachycardia since I was in high school. I took Toprol XL 25 mg for quite a few...